MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number GBX500S15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient with an dreamstation auto cpap device has passed away.There was no allegation that the device caused or contributed to the death.Additional information has been requested regarding the details of the reported death.The reporter did not provide the patient's date of death.The device has been requested for return.The device will not be returned for investigation, the device will be returned to stock.If any additional information becomes available this decision will be re-evaluated using the date of the repair evaluation as the "become aware" date if a reportable issue/malfunction is identified.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a patient with an dreamstation auto cpap device has passed away.There was no allegation that the device caused or contributed to the death.Additional information has been requested regarding the details of the reported death.The reporter did not provide the patient's date of death.The device has been requested for return.The device will not be returned for investigation, the device will be returned to stock.If any additional information becomes available this decision will be re-evaluated using the date of the repair evaluation as the "become aware" date if a reportable issue/malfunction is identified.Update: the manufacturer received information alleging a patient with an dreamstation auto cpap device has passed away.There was no allegation that the device caused or contributed to the death.Additional information has been requested regarding the details of the reported death.The reporter did not provide the patient's date of death.The device has been returned, but not yet evaluated.The manufacturer's investigation is ongoing.Section h: evaluation method code updated.Evaluation results code updated.Conclusion code updated.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a patient with an dreamstation auto cpap device has passed away.There was no allegation that the device caused or contributed to the death.Additional information has been requested regarding the details of the reported death.During evaluation of the device at a third party service center, no evidence of foam particles was found.No other device problems were found.The device passed all tests.Section d, g3 and box h has been updated/corrected.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19541180
Report Number2518422-2024-36836
Device Sequence Number7550490
Product Code BZD
UDI-Device Identifier00606959042285
UDI-Public(01)00606959042285
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGBX500S15
Device Catalogue NumberGBX500S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by ManufacturerNot provided
09/05/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date06/28/2024
09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown